# SDR AALA20130121009

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH AT STATION 222 ABOVE LEFT LONGERON 18.  INSTALLED SKIN SPLICE REPAIR PER SRM 53-04-00 FIGURE 12 C.
